# SDR DALA2016010100010

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 69,984 hours, 52,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LIGHTINING STRIKE DAMAGE LOWER FORWARD FUSELAGE JUST AFT OF ELECTRONIC EQUIPMENT COMPARTMENT ACCESS.  1, 7" AFT OF ELECTRONIC EQUIPMENT CUTOUT AT S29R, 2, 9.5 " AFT OF E/E CUTOUT 3" RT OF S30 AT FASTENER.  3, 11" AFT OF ELECTRONIC EQUIPMENT CUTOUT 3" RT OF S30.  DRILLED OUT DAMAGE AT NR 1 LOCATION IAW SRM 53-04-02, PAGE 9, 2A.  NEEDS PLUG AND PAINT AND NDT.  LOC 2, BLENDED DAMAGE LESS THAN .010" SRM 51-02, STEP 3, PAGE 3, NEEDS PAINT.  LOC 3 BLENDED DAMAGE LESS THAN .010 SRM 5-02, STEP 7, PAGE 3, NEEDS PAINT.  RESTORED FINISH AT LOC 2 AND 3 IAW PS 900-3.  LOCATION 1 AND 2 NO ITEMS INSTALLED PERMANENT PLUG REPAIR, REF IAW 542702, REV 1.  RESTORED FINISH IAW PS 900-3.  REPAIR FOR ITEM 1 C/W IAW ERA54442702-14, REV ORIG FILE CODE 0053-30, DATED 31, DEC 2015 TIME LIMITED TO 12 MONTHS.
